# SDR UPS99231033

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION FOUND ON FLOORBEAM LWR CAP AT BS 1050 BL 0 - RBL 20.  REPAIR CARRIED OUT IAW SMRO EO 99-37-004 UPS ENGINEERING FILE NR 77-53-2197.
